# SDR CA020509008

- Difficulty date: January 27, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pressure Switch
- Condition: Failed
- Location: Flap Pwr Unit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN SELECTING FLAP 5 INBOUND ON FINAL APPROX. 3700 FT "FLAP POWER" CAUTION LIGHT CAME ON. RE-SET THE SYSTEM ACCORDING TO CREW BULLETIN 02/01 UNSUCCESSFULLY. CARRIED OUT 0 DEG. FLAP LANDING.  DURING TOUBLESHOOTING THE FLAP POWER UNIT WAS FOUND DEFECT AND THE UNIT WAS REPLACED.  FLAP POWER AND FLAP DRIVE WARNINGS WERE RECEIVED.
